Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Complex parallisable manifolds


Author: Hsien-Chung Wang
Journal: Proc. Amer. Math. Soc. 5 (1954), 771-776
MSC: Primary 53.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0074064-3
MathSciNet review: 0074064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and D. Montgomery, Groups on analytic manifolds, Ann. of Math. vol. 48 (1947) pp. 659-669. MR 0022223 (9:174f)
  • [2] E. Cartan, La théorie des groupes finis et continus et la géométrie différentielle, Paris, 1947.
  • [3] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 85-124. MR 0024908 (9:567a)
  • [4] N. E. Steenrod, The topology of fibre bundles, Princeton, 1951.
  • [5] H. C. Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math. vol. 76, pp. 1-32. MR 0066011 (16:518a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.3X

Retrieve articles in all journals with MSC: 53.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0074064-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society